I am preparing for MBBS for last three years but have not gotten selected till now. My friends got selected. So, I feel this is really harassing me. Because of this, I am very much depressed for the last year. My problem is not that I have not got selected in MBBS but my problem is that I am having headache for the past year. Sometimes it stays for four to five days. Before one year there was no problem when I travel in bus or four-wheeler but from last one year, I am having headache and vomiting feeling while traveling by four-wheeler or by bus. Because of this, I am getting more and more tension and depression. So, please suggest me if it is necessary to go to a neurologist.
You are having headache for the last one year, so definitely treatment is needed. There are two possibilities in this case. It may be a tension-type headache (as you are tensed due to preparation) or a migraine (of adolescent-onset). For making an exact diagnosis and prescribing treatment, I want to know about your headache in detail. What is the exact site of a headache? Is it unilateral or bilateral? Is nausea (feeling of vomiting) or vomiting mostly associated with headache? Is it associated with photophobia (light exposure causing discomfort or pain in the eyes) or phonophobia (more irritation by sound)? Is it mild/moderate or severe in intensity? Is it pulsating or squeezing (feeling like tight band is in head) in nature? Once headache starts, how many hours does it remain?
Thank you for replying. Maybe one or two times I had vomiting feeling in the last 4 to 5 months. No, I do not have photophobia or phonophobia. Headache is generally on the forehead. Headache is mild type. Sometimes, I feel sharp pain which remains for one or two seconds only. Initially, this mild pain in forehead leaves within 2 to 3 hours but now it remains for two days. This kind of headache appears when I travel in four-wheeler or bus. I remember this headache started from the time when I started taking tension. Before that, I was all right.
Most likely, it is tension headache. Start tablet Amit (Amitriptyline) 10 mg at night, take it for 7 days, then shift to tablet Amit (Amitriptyline) 25 mg at night, take it for 7 days, then continue tablet Amit (Amitriptyline) 10+25 mg at night. Can take tab Calpol (Paracetamol) one tablet for symptomatic relief of headache. Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent. Side effects include dry mouth, dizziness, acidity. So, you need not worry. Revert after 21 days, as dose adjustment is needed according to response. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days.
You said you are wearing -2. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.